# SDR IXXA202504030011

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 148N21221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION F/S 1856 TO 1862 RBL 14 - LBL 18 THREE AREAS CORRODED UNDER WEB ON SUPPORT CHORD.
